# SDR SWAA2025040202423

- Difficulty date: March 5, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Out Of Round
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLE FOUND ON BS727 INNER CHORD RH STR-18A UPPER FASTENER; MOST OUTBOARD LAYER OF STACK-UP. UNABLE TO COMPLETE NDI INSPECTION OF HOLE. <[01] REMOVED AND REPLACED UPPER FITTING BS 727 STR 18A IAW SRM 51-40-05; SRM 51-40-02; DWG #146A0062 REV-; DWG #144A7321 REV A.; [02] VERIFIED CORRECTIVE ACTION 1.
